# SDR FDEA200911304279

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7075T6511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 508 TO STA 630 LBL 3 FLOOR SUPPORT CORRODED.  STA 508 TO STA 630 LBL 3 CORRODED FLOOR SUPPORT REPAIR CARRIED OUT IAW SRM 51-70-012 FIG 1, REV 98.  FLOOR SUPPORT CORROSION REMOVED, REMAINED THICKNESS 0.030", ORIGINAL THICKNESS 0.063" AND MATERIAL REMOVED 0.033" FOUND EXCEEDED LIMIT IAW SRM 53-00-53 FIG 101, REV 98. CORRODED FLOOR SUPPORT REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
